# SDR FDEA200904021179

- Difficulty date: April 2, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 53,902 hours, 16,015 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX570682
- Condition: Damaged
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

YELLOW HYD SYSTEM RES OVHT. FOLLOWED ECAM & QRH  PROCEDURES. YELLOW RES OVHT LIGHT EXTINGUISHED AFTER 45 MIN.  EMERGENCY DECLARED FOR LANDING.  EARLY ALERT MOCC-EWR MX.  REMOVED YELLOW CASE DRAIN FILTER.  FOUND FLUID DISCOLORED AND FILTER BADLY CONTAMINATED WITH METAL.  PARTS ON ORDER.  R&R YELLOW SYS HYDRAULIC PUMP PER MM 29-11-32-4.  TSI 29-01/0981 ISSUED TO ASSIST T/S.  SYSTEM FLUID DRAINED, FILTERS REPLACED, SERVICED WITH NEW FLUID,  FOLLOW-UP WITH EA 6-2900-126744.  COMPLETED AMM 12-36-29-0 FROM AND INCLUDING STEP G THRU I IN ADDITION MTSI 745 29-01.  INSPECTED NEXT LEG- YEL SYS FILTER DIFF PRESS INDICATORS.  NONE TRIPPED. OK FOR SERVICE.
